# SDR SWAA2023012383662

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOORBEAM AT LBL 45, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.   CUT & REMOVED THE DAMAGED PART OF THE FLOORBEAM IAW SRM 53-70-51-2R-6 PARA. 4C(2A). REPAIRED IAW  SRM 53-70-51-2R-6 PARA. 4N-O, SRM 53-70-51-2R-6 PARA. 4P-Q.
